Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


FACIAL WASTING
Aug 14, 2004

Hi, Nelson. I'm Frank and I live in Naples, Florida. Positive for about three years now and experiencing some facial wasting and don't know if it's due to my being 58 or HIV or the drugs I'm using [Zerit, Viramune and Epivir]. I read in a previous response you recommended Dr. Hal Brody in Atlanta for Bio-Alcamid. I also understand New-Fill is good as well. Do you know of anyone in the South Florida area that may be able to help me determine what is causing the wasting, and whatever the reason, what can be done to treat it? I don't feel like driving 9 hours to Atlanta if I can help up. I think you're a very caring guy and I like reading your articles. Peace.

Response from Mr. Vergel

You know that Zerit has been linked very strongly with lipoatrophy and facial wasting, right? You may want to talk to your doctor about switching it to Viread instead. You may want to go see Dr Engelhard ins Miami Beach about your facial wasting. He is part of the Dermik's Sculptra (NewFill) program and is very experienced in many procedures. Dermik is setting up a free program for people with no insurance who make under 40,000 dollars a year. Talk to him about that since he knows the details. Dr Hal Brody in Atlanta does not use Bio-Alcamid. He uses silicone mricrodroplets. I hear he is very good. Check my web site facialwasting.org in a month for updates.

Nelson



Previous
viraed
Next
Truth or Snake oil?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement